TITLE

BOURGIN-YANG-TYPE THEOREM FOR a-COMPACT PERTURBATIONS OF CLOSED OPERATORS. PART I. THE CASE OF INDEX THEORIES WITH DIMENSION PROPERTY

AUTHOR(S)
Antonyan, Sergey A.; Balanov, Zalman I.; Gelman, Boris D.
PUB. DATE
January 2006
SOURCE
Abstract & Applied Analysis;2006, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A variant of the Bourgin-Yang theorem for a-compact perturbations of a closed linear operator (in general, unbounded and having an infinite-dimensional kernel) is proved. An application to integrodifferential equations is discussed.
ACCESSION #
24081215

 

Related Articles

  • Some properties of integro-differential equations from biology. Apreutesei, N. // AIP Conference Proceedings;Oct2013, Vol. 1561 Issue 1, p256 

    We present some models of integro-differential equations from population dynamics, where the integral term describes the nonlocal consumption of resources. Fredholm property of the corresponding linear operators are useful to prove the existence of traveling wave solutions. For some models, this...

  • First regularized trace of integro-differential Sturm-Liouville operator on a segment with punctured points at generalized conditions of bonding in deleted points. Sarsenbi, Abdisalam A.; Zhumanova, Lyazzat K. // AIP Conference Proceedings;2016, Vol. 1789 Issue 1, p1 

    The present work is devoted to calculating a first regularized trace of one integro-differential operator with the main part of the Sturm-Liouville type on a segment with punctured points at integral perturbation of "transmission" conditions. The integro-differential Sturm-Liouville operator ......

  • Spectral problem for a discontinuous integro-differential operator. Keskin, B.; Ozkan, A. // Ukrainian Mathematical Journal;Jul2012, Vol. 64 Issue 2, p309 

    A representation of solutions of a discontinuous integro-differential operator is obtained. The asymptotic behavior of the eigenvalues and eigenfunctions of this operator is described.

  • On the index of nonlocal elliptic operators for the group of dilations. Savin, A. Yu.; Sternin, B. Yu. // Doklady Mathematics;Aug2010, Vol. 82 Issue 1, p519 

    This paper considers the index problem for nonlocal elliptic operators associated with actions of discrete groups. The situation in which the action is isometric was considered in the general case (even for infinite groups) in book [1]. In this paper, we consider the situation of a nonisometric...

  • Local Indices for Degenerate Variational Inequalities. Simsek, Alp; Ozdaglar, Asuman; Acemoglu, Daron // Mathematics of Operations Research;May2008, Vol. 33 Issue 2, p291 

    We provide an index formula for solutions of variational inequality problems defined by a continuously differentiable function F over a convex set M represented by a finite number of inequality constraints. Our index formula can be applied when the solutions are nonsingular and possibly...

  • Integrability analysis of regular and fractional Blackmore-Samulyak-Rosato fields. Blackmore, D.; Urban, K.; Rosato, A. // Condensed Matter Physics;Dec2010, Vol. 13 Issue 4, p1 

    Blackmore-Samulyak-Rosato (BSR) fields, originally developed as a means of obtaining reliable continuum approximations for granular flow dynamics in terms of relatively simple integro-differential equations, can be used to model a wide range of physical phenomena. Owing to results obtained for...

  • MHD stability of a finite-pressure plasma in axisymmetric configurations of the poloidal magnetic field. Arsenin, V. // Plasma Physics Reports;May2008, Vol. 34 Issue 5, p349 

    A set of linear integrodifferential equations is presented for the plasma displacement components that minimize the Kruskal-Oberman functional of the potential energy of an MHD perturbation. Marginal stability results when the smallest eigenvalue of this set of equations is zero.

  • A quadratic-form analysis of the collisionless tearing mode. Chen, J.; Lee, Y. C. // Physics of Fluids (00319171);Oct88, Vol. 31 Issue 10, p2944 

    In this paper a method is described to study the collisionless tearing mode properties in cases where complicated orbit integrals must be evaluated. The method is based on a quadratic form of a self-adjoint integrodifferential operator. No approximations are made for equilibrium orbits and...

  • Perturbation theory based on the Einstein–Boltzmann system. II. Illustration of the theory for an almost-Robertson–Walker geometry. Banach, Zbigniew; Piekarski, Sl\awomir // Journal of Mathematical Physics;Nov94, Vol. 35 Issue 11, p5885 

    This is the second in a pair of articles, the overall objective of which is to describe within the framework of the Einstein–Boltzmann system a self-consistent perturbation method which leads to a tractable set of integrodifferential equations for the rate of change of the metric and the...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics